# SDR VJ9800618

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5910042503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER FIXED VANE FLAP L/E CORRODED.  REPLACED FIXED VANE IAW DC9 MM 27-51-3.  FIT AND FAIRED, OPS CHECKED GOOD IAW DC9 MM 27-51-3.
